# SDR USAA2013031900007

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 17,294 hours, 17,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361068000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATED FLOORBOARD 221DF BETWEEN FR16 AND FR20, WLZ500, BL 0.  REPLACED FLOORBOARD 221DF IAW IRM 9701 REV G.
